# SDR UALA2008112406658

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 49,579 hours, 9,169 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Condition: Faulty
- Location: Rt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOSS OF RIGHT PACK.  FLIGHT DIVERTED.  REPLACED RIGHT PACK LOWER FLOW CONTROL VALVE.  ACP AIR ON TESTS ON MAT.  ALL OPS CHECK SATISFACTORILY.  MSGS NOT ACTIVE.
